Israel Journal of Mathematics

, Volume 193, Issue 1, pp 109–129

On Ulam stability

Article

DOI: 10.1007/s11856-012-0050-z

Cite this article as:
Burger, M., Ozawa, N. & Thom, A. Isr. J. Math. (2013) 193: 109. doi:10.1007/s11856-012-0050-z

Copyright information

© Hebrew University Magnes Press 2012

Authors and Affiliations

  1. 1.Departement MathematikETH-ZürichZürichSwitzerland
  2. 2.Department of Mathematical SciencesTokyo UniversityTokyoJapan
  3. 3.Mathematisches InstitutUniversität LeipzigLeipzigGermany